# SDR 9602749865

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FOUND THAT THE NOSE GEAR UNSAFE LIGHT DID NOT EXTINGUISH.  ACFT RETURNED TO MSP WITHOUT FURTHER INCIDENT.  ADJUSTED THE NOSE GEAR WARNING SWITCH AND SWUNG THE GEAR SEVERAL TIMES PER MM 32-60-01 PG 208, CHECKED OK.
